# SDR AU010170

- Difficulty date: February 1, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: JE1
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR MICROSWITCH ARM WORN. ARM BROKE OFF DURING FLIGHT.
